Michigan Mathematical Journal
Department of Mathematics
2084 East Hall, 530 Church Street
Ann Arbor, MI U.S.A. 48109-1043
Phone 734-647-4462, Fax 734-763-0937
Mircea Mustata, UM, Managing Editor
Alexander Barvinok, UM
Mladen Bestvina, University of Utah
Anthony Bloch, UM
Jennifer Hom, Georgia Tech
Jeffrey C. Lagarias, UM
Mark Rudelson, UM
Nessim Sibony, Université Paris-Sud
Ralf Spatzier, UM
Sijue Wu, UM
The Michigan Mathematical Journal is available electronically through the Project Euclid web site. The electronic version is available free to all paid subscribers. The Journal must receive from institutional subscribers a list of Internet Protocol Addresses in order for members of their institutions to have access to the online version of the Journal. Subscribers who receive the Journal through agents should also submit their Internet Protocol Addresses. If there are any questions, please contact the Journal office at the above phone/email.
SPECIAL NOTICE: The Michigan Mathematical Journal office is currently closed and staff is working remotely. Any correspondence should be sent via email to email@example.com. Subscription payments should be sent electronically by wire or credit card. Email our office and the instructions will be sent to you. The first issue of Volume 70 will be available online on Project Euclid in early March 2021. The print issues of Volume 70, Issue 1 will be mailed to subscribers in April 2021. The print issues of Volume 69, Issue 1 were mailed to subscribers the week of May 18, 2020. The print issues of Volume 69, Issue 2 were mailed at the end of June, 2020. The print issues of Volume 69, Issue 3 were mailed at the end of September, 2020. The print issues of Volume 69, Issue 4 were sent in early December, 2020. If you have sent a subscription order and payment by mail, it may not have been received in a timely manner due to the closure of our office. Thank you.
The Michigan Mathematical Journal publishes four issues a year.
2021, Volume 70 - Print and Online subscriptions
Institutions: $275.00 U.S. Funds for Volume 70 (postage included)
2021, Volume 70 - Online only subscriptions
Institutions: $220.00 U.S. Funds for Volume 70
2020, Volume 69 - Print and Online subscriptions
Institutions: $275.00 U.S. Funds for Volume 69 (postage included)
2020, Volume 69 - Online only subscriptions
Institutions: $220.00 U.S. Funds for Volume 69
The Michigan Mathematical Journal is published by the Department of Mathematics at the University of Michigan and endeavors to publish significant research articles in all areas of mathematics. Typically, one volume is published each year, and each volume consists of four issues (three issues prior to 2012). Volumes run concurrently with the calendar year. There is currently a backlog of papers, and the Journal strives to publish articles within one year of their acceptance. The content of each volume is in the back of the last issue. ISSN 0026-2285 (print), ISSN 1945-2365 (online).
To submit a paper for publication, an author should send an electronic file of the manuscript in a widely acceptable format (PDF preferred) to the Editor at the email address on the home page. Hard copies of papers may be submitted to the address above if necessary. Authors are encouraged to submit papers directly to a member of the editorial board whose research interest is similar to the subject of the paper. If a manuscript is sent via email to one of the editors, please cc the message to Michigan.Math.J@umich.edu. Acknowledgement of the paper should occur within a week. The submission of a paper implies the author’s assurance that it has not been copyrighted, published, or submitted for publication elsewhere. All authors of papers accepted for publication will be required to sign a transfer of copyright agreement.
Authors should strive for expository clarity and good literary style. Manuscripts lacking in these respects will not be published. Preference will be given to manuscripts between ten and forty pages in length. An acknowledgment of grant support is to be placed at the bottom of the first page of the manuscript. References to articles and books should be in the standard form with the standard abbreviations established by Mathematical Reviews, and should be listed in alphabetical-chronological order.
Upon acceptance of a paper, the author will need to supply an electronic version of their manuscript. The file will need to be in a TeX/LaTeX/AMS-TeX file, along with an accurate PDF file. Please include all figure files and any macro files used in the paper. Once published, authors will receive a PDF file of the final printed version of their article. Hard copy offprints of their article are available upon request.
Volumes of the MMJ run concurrently with the calendar year. Subscriptions are available on a "per-year" basis only. There are no standing orders or agency discounts for the Journal. Prepayment for all orders is required in U.S. funds. The contents of each volume are listed in the last issue. ISSN # 0026-2285
Electronic Version: The Journal publishes an electronic version that can be purchased separately, or is included in a paid print subscription. Access to the online version is through Project Euclid and is regulated by Internet Protocol address. Subscribers should submit their IP addresses to the Michigan Mathematical Journal office to assure continued access. Subscribers may also update their IP information directly on the Project Euclid site. Access to the electronic versions of the most recent five volume years is limited to paid subscribers to each of those volume years (must be paid subscriber for each of the most recent five years to access the online issues). Access to the Advance Publication area is limited to those who subscribe to the current volume year. Subscribers maintain perpetual online access to those issues for which they have paid. Issues older than five years have open access.
Publication dates: One issue of the Journal is published quarterly, approximately March, June, September and December.
Payment Procedures: Prepayment in full is required for each volume of the Journal. Please contact our office if an invoice is required for payment. Please email the Michigan Mathematical Journal offices (firstname.lastname@example.org) to receive instructions for payment by wire transfer (preferred) or credit card. Checks or money orders made payable to Michigan Mathematical Journal can be mailed to the address above, but some delay in processing the payment and subscription may occur. The Journal does not offer agency discounts.
Back Issues: Please contact our offices to inquiry about purchasing back issues of the Journal.
All address changes and related subscription correspondence can be sent to the above address or email.